You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
TOPOLOGIES ON THE EXTREME POINTS OF COMPACT CONVEX SETS II
Vol. 33, No. 1 (February 2, 1974), pp. 31-45
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24491187
Page Count: 15
You can always find the topics here!Topics: Algebraic topology, Topological compactness, Mathematical theorems, Topological theorems, Algebra, Topology, Mathematics, Sufficient conditions, Topological vector spaces, Mathematical functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We continue the study of topologies on the extreme points of compact convex sets begun in . Here, we analyze the auxiliary condition (C2) introduced there. We find sufficient conditions for the topologies of L-ideals and of split faces to satisfy (C2). We also apply these results to the generalized peak set topology of function algebras.
Mathematica Scandinavica © 1974 Mathematica Scandinavica